Help ATS with a contribution via PayPal:
learn more

Inhaler made by Pfizer increases risk of dying by 52%

page: 2
20
<< 1   >>

log in

join

posted on Jun, 16 2011 @ 08:14 AM
link   
Last time I checked the chance of death is 100% because as of today it is not possible to live forever.
edit on 16/6/11 by C0bzz because: (no reason given)




posted on Jun, 16 2011 @ 11:23 AM
link   
I know it makes me sound paranoid, but I've always wondered if there's some Nazi-ish eugenics movement behind the American pharmaceutical industry. The people with more health problems eat more pills that are designed to destroy them for being "weak". You always hear of so many people being persuaded by their doctors to take a pill that they don't need which ends up giving them side effects much worse than the condition they are supposed to be treating. And I'm not so sure the FDA can be trusted anymore.

I took Singulair (asthma medication) every night before going to bed for a good part of my childhood. Ever since I started taking that pill, I'd have to deal with insomnia and I'd feel pissed off for no reason at all. Sometimes I would even punch my bed in my sleep. I eventually found the correlation between the depression and medication and started to do some research. I was surprised to find THOUSANDS of people who commented on the same insomnia/depression/recurring nightmares/agitation that I continually experienced for the many years I was on the drug. There were quite a few parents who commented about how they really think it was the drug that led their children to commit suicide. All of these reports and Merck STILL denies that there's any link between the side effects and their #ty pill. All they did was supposedly review the reports of their original studies and say "Oh, well we can't find any reason why you guys would be experiencing that.".

/rant



posted on Jun, 16 2011 @ 11:43 AM
link   
I remember going into a 'walk in' clinic before i got proper medical care via a Dr when I emigrated to Canada and was prescribed an inhaler called Combivent...I looked up details and it is an inhaler for people with emphsema...which I don't have...as I am an asthma sufferer.
Fortunately, I did not take this inhaler very much...but did find I got heart palpitations. When I eventually got listed with a Dr he went beserk and said why was I on this inhaler and to stop it immediately as it could do all sorts of things and I did not obviously have emphysema.
He put me on the usual steroid inhaler and preventer. So I have kept the combivent inhaler just in case...as I carried on having Palpitations which turned out to be an underactive thyroid...
Now I know there might not be a connection between the thyroid issue and the combivent...or is there?...as the thyroid is in the throat right?...so could this medication have damaged my thyroid?...I don't know...all as I am surmising is that recently the FDA or whatever body has also banned guenisaphan...(sorry for spelling) which is in a lot of cough medicines as it wasn't properly tested in the first place...and now we get this thing about Phozer and their inhalers...I wonder what else is out there.
I am a borderline diabetic and I take a vit B1 tablet everyday because it helps metabolise sugars, fats and proteins.
I have also started to take Buckleys which is a natural cough medicine, mucus dissolver...and am finding more benefit from the Buckleys than the inhalers...so it can be done naturally anyone who knows Buckleys though knows it is the most ghastly stuff in the world) and it takes me all of 10 mins to compose myself to keep it down...However, the point I am making is that we can by natural means help ourselves without all this untested crap. Yes unfortunately I do have to take a synthetic thyroid tablet for the rest of my life,....and also lasix as my kidneys packed up last year thanks to the H1N1 vaccine- some of you will know my story on that...Only time I have taken H1N1 vaccine last November and my kidneys failed.(have read it contained Neomycin....why?...and brisbane strain of flu...why? and other stuff) I am going after the gov't should the cases I am reading about be proven
..and then they pumped me so full of IV to get them going I then got congestive heart failure. Thank god the hospital were excellent and got rid of the fluid slowly...so folks...don't rely on what you're taking...I have been lucky...But iam very CAUTIOUS now. I have to only have 2000mls of water a day now and have to take 1 lasix tablet prob for the rest of my life........I wish I could sue the vaccine company...but they are huge!....I am sure my kidneys are permanently damaged because of thos money grabbing companies.

Peace



posted on Jun, 16 2011 @ 12:02 PM
link   
I know my post aboove is long but if I can help in any small way then I implore you to read it...particularly if you're pro-H1N1 vaccine......and confident that these companies have your best interests at heart- they don't...it's all about profit (look at Mr Rumsfelds shares in Tamiflu) and how we were all goinna die from the Swine Flu...Think about it at least?...please.



posted on Jun, 16 2011 @ 01:40 PM
link   

Originally posted by alfa1

Originally posted by PatriotsPride
... and serve as a warning to any of you that may have friend or loved ones that may be using this type of product.



Well its not much of a warning if you dont actually mention which type of product it is.

From the online articles, it is specifically referring to
Inhaled tiotropium bromide... in mist form delivered via the Respimat Soft Mist Inhaler (Boehringer Ingelheim and Pfizer), which is recommended for patients with poor manual dexterity.

Apparently triotropium is normally used with a Handihaler, and the increased mortality rate does NOT refer to this one.


Hmmm...Ipatropium Bromide 0.5 mg and Albuterol Sulfate 3.0 mg (duoneb) is the inhalation solution I use for my nebulizer! Interesting! What is the inhaler brands? I use an inhaler also. Sure don't want to kick over from these meds






top topics
 
20
<< 1   >>

log in

join